Average Rating: 1.9 (1251 Ratings)Filter Results
Compare LIPITOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR LIPITOR||COMMENTS||SEX||AGE||DURATION/|
|1||high cholesterol||Extreme muscle fatigue(suspect Rhabdomyolosis) leading to tendonitis as a result of trying to perform normal physical work related duties. Just starting to regain strength after 16 months.||Very upset that Doctor prescribed Lipitor after being informed about eye muscle problems with Zocor. No discussion of diet or possible side-effects, just here take these pills.||M||53||8 weeks ||7/24/2002||2||high cholesterol||i actually am taking provacal, but when I bring up the drug, it brings me to lipitor. I have experienced fatigue, hip pain,some joint pain in knee. Muscles feel like a wet dish rag. took myself off medication. will contact md. taking 40 mg a day.||F||51||3 weeks ||6/21/2002||4||High cholesterol||None. Doctor warned of possible muscle pain but none was experienced.||Cholesterol was 240, 10mg reduced it to 190 but still developed Coronary Artery Disease. 20mg and 30 mg reduced it to 160 but did not reduce triglycerides until 40mg. Conclusion: drug will lower cholesterol but not CHD risk. Diet, excercise, niacin all help but have stress test and know heart attack symptoms regardless.||M||56||3 years ||6/20/2002||5||high cholesterol 286||None||F||58||6 months ||6/14/2002||1||High Cholesterol||Stated with joint and pain and muscle weakness, depression, fatigue and cramps. At each annual visit to the Dr. I would tell him my symptoms and mention I thought it was the Lipitor, He waould always say no way and I need to continue the statin drug. My symptoms gradualy got worse over the next 5-6 years, currently I have muscle twitching in both arms, loss of muscle mass in arms, hands and face with slurred speech. Took myself off the lipitor a year ago. Joint pain is completly gone. Was told my Dr. I may have ALS. Saw an ALS Specialist Feb, 2002, she said she could not diagnosis ALS at this time as you have to have 3 extermities effected and I have 1 1/2. She said she has seen over 100 patients with symptoms the same as mine that had been on statin drugs. I can't begin to tell you what a scary year this has been. But am holding out hope I will improve in time. Have read that some people it taks 1-2 years to improve at all.||I trusted my Doctor!!!!!!!! Now I trust that what I was felling 6 years ago was not all in my head. Anyone with simular symptoms or coments please e-mail||M||56||6 years ||5/31/2002||1||cholesterol||muscle aches in calves and thighs. weakness in legs.. waking felt unsteady biking most difficult. Leg muscles painful to light pressure. Muscle twitching mostly on calves and bottom of feet. Deeper muscle twitches on thighs and occasionally arms sides butt. On statins 2 yrs off 3.5 weeks......Slight leg strength improvement noticed...muscle twitches about the same.||Please post if you have noticed muscle twitches or cramping feeling as well as weakness||M||52||2 years ||5/28/2002||1||high cholesterol||Very painful muscle aches especially in calves and lower back. The pain is especially bad in the morning and it is very hard to get out of bed in the morning.||Doctors should be more aware of the complications related to this drug.||M||72||1 years ||5/18/2002||4||very high cholesterol||None noticable||M||51||180 days ||5/10/2002||2||high LDL||Severe leg muscle pain and leg cramping which started gradually and within four weeks interfered with my ability to drive because of calf muscle cramping. I have been informed by my doctor that my LDL was much improved over the short period while I was on the drug. However, this drug has caused a major change in my life style. Although I stopped this drug three months ago and I was assured the leg pain would resolve, I have been unable to function because of the continuous leg pain and discomfort.||I was on 10mg a day and was informed that this was a low dose. The result of taking this drug has seriously impaired my ability to take long walks or exercise in general since to do so causes the leg muscle pain to flair up. Although I have been assured that this will resolve, I have been off the drug for 3 months and have only experienced a modicum of improvement.||M||67||3 months ||3/13/2002||1||Cholesterol||Very severe pain in arms, knees, hands. Muscle weakness and overall weakness.||I would not recommend it.||F||64||2 months ||3/2/2002||4||high high chostral||charley horses,back and neck pain--actually an ache, lack of appetite.. to even a sense of nausea. veneer of sadness.||my chostral has dropped over the past few months..doc is happy with it--326 to 270 in 3 months i'd like tp dp this without pills--||F||52||3 months ||2/21/2002||1||cholestrol reading of 260||Horrible leg pain..turned into an cripple,can't get out of bed in the morning, have hip pain.never had a problem with my hips in my life!..all my blood,liver function are normal!!..can't be!..Can't walk up stairs, bend over..or walk around the store..I use to walk twice a day for forty minutes, now I can hardly walk to my car..have tried everything for leg pain, and my new hip pain..I live on motrin..and asper-cream. I am going to stop taking Lipitor TODAY..a heart attack seems easier..Glad I found this site..||F||55||1 years ||2/16/2002||2||high cholesterol||feelings of fatigue,muscle and joint pain,insomnia||it lowered my cholesterol but not sure it's worth the pain.dr put me on provacal for a few months but it didn't get the results she wanted.||53||4 months ||2/13/2002||5||M||54||2 years ||2/10/2002||1||high cholesterol||I went from a vigorous woman who two years ago spent two weeks walking all over London and Paris, whose favorite hobby was hiking, etc., to a fragile, crippled crone who, for a while, was certain I belonged in a wheel chair, due to the effects of this horrible, killer medication after having hip replacement surgery. Every muscle from my waist down was effected, my legs became LEAD, my bladder all but quit working; blood began showing up in my urine, I had every test in the book, went to doctor after doctor, and no one recognized this medication as the problem, until I finally went to a neurologist for my back problems. I could not walk ten steps without the most excruciating pain and fatigue, all I ever wanted to do was to sleep or at least lay down. I lost all interest in everything, had no energy for anything but the most basics. I quit taking Lipitor, ON MY OWN, in August of 2001. I experienced a certain amount of immediate relief, and my bladder began working normally again, but still have horrible after-effects, and I don't know if they will ever go away. I feel the muscles in my legs will never regain their previous strength, I have constant back pain, I cannot walk a half a block without extreme muscle fatigue and pain in my thighs, calves and buttocks, and I still am experiencing malaise that was never present before. I consider myself lucky to be alive!!||The more I hear, the more I think people need to be made aware of the dangerous side effects, particularly the effects surgery has on anyone taking Lipitor. This is one of the most dangerous medications on the market!||F||62||4 years ||2/2/2002||3||cholestrol||I have been taking Lipitor for at least 5 years and lately I have had very bad muscle pain and fatique not knowing why. I am type 11 diabetic and my doctor put me on Lipitor to keep my cholestrol down. It has lowered it and kept it down but I was told by the doctor just yesterday to stop the Lipitor because of the syptoms I am having. I am hoping that these syptoms will go away since I can barely walk without pain and fatique. I have also experienced gastro problem. I would like to hear from anyone who may be off the drug and feeling better??||F||56||5 years ||1/30/2002||1||High cholesterol||Liver enzymes became elevated after taking the cholesterol-lowering medicines (Mevacor and Lipitor) for approximately 9 years.||The Lipitor was great at lowering my cholesterol and improving the ratio of my HDL's to LDL's; however, on the advice of my doctor I have discontinued taking Lipitor for the time being. I didn't realize that I haven't been feeling well, until I stopped taking the Lipitor and now feel like my old self again. It's hard to explain, but I have a better sense of well-being and I've actually lost a few pounds even though I have not changed my diet. I feel less bloated, and my stomach feels more comfortable.||F||60||5 years ||1/30/2002||1||to lower cholesterol||severe joint pains, needed help getting out of bed and off a chair, whereas had been previously active, neck pain up to the back of the head, right knee protruding out of joint, whereas left knee remained normal, wrist and arm joints sore, red dots on skin all over body, liver function tests normal, however had all of other side effects. Once I stopped Lipitor, side effects went away gradually.||I had a similar reaction recently to Tricor, another cholesterol lowering medication.Had similar muscle and joint pains and decided to go off of that.||F||78||4 months ||1/25/2002||1||high colesterol||memory loss - chronic muscle pain - pain in joints - constant itching||this drug is a KILLER!!!! Do not take it Why did they take Baycol off the shelf and not Lipitor Check the web for side effects of Lipitor- Lots of similar complaints!!!||M||45||2 years ||1/24/2002||4||had High Cholesterol||mild flatuelence No other side effects||been on it almost two years so far so good||M||30||2 years ||1/23/2002|